# SDR AWXA9700030

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE AFTER GEAR RETRACTION, THE RED RIGHT GEAR UNSAFE LIGHT ILLUMINATED IN THE UP AND OFF POSITION.  CYCLED GEAR THREE TIMES, LIGHT REMAINED ILLUMINATED.  CALLED MX AND LIGHT WENT OUT.  REPLACED KORRY LIGHT ASSEMBLY AND RT GEAR UPLOCK SENSOR, FUNCTION CHECK OK.
